# SDR HALA2010101700470

- Difficulty date: October 17, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 30,465 hours, 5,798 cycles
- Engine: Pwa PW4060
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Eadi
- Part number: 6227998003
- Part serial: L03F
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 30,465 hours, 5,798 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - CAPT ADI DISPLAY FLICKERS INTERMITTENTLY. SELECT EFI  SWITCH TO ALTERNATE DOES NOT HELP.  R & R CAPT EADI IAW AMM 34-22-03, OPS,  CHECKS GOOD.
